# SDR R61A2019102271114

- Difficulty date: September 27, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 17039187002
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CRACK ON RH WING INBD AFT FLAP FITTING. AAR MX REPLACED RH WING INBD AFT FLAP FITTING PN 170-39187-002 IAW AMM 20-10-01-910-801-A. FOR DETAILS OF WORK PERFORMED SEE AAR NRC 4500474-6000-0008.
